Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 60 No. 10 (2008)
Vol. 60 No. 10 (2008)
Published:
25.10.2008
Research articles
Continuity with respect to initial data and absolute-continuity approach to the first-order regularity of nonlinear diffusions on noncompact manifolds
A. Val. Antoniouk, A. Vict. Antoniouk
1299–1316
PDF
Springer
On equiasymptotic stability of solutions of doubly-periodic impulsive systems
A. O. Ignat'ev
1317–1325
PDF (Russian)
Springer
Differential equations with set-valued solutions
T. A. Komleva, A. V. Plotnikov, N. V. Skripnik
1326–1337
PDF (Russian)
Springer
Inequalities for derivatives of functions in the spaces
L
p
V. A. Kofanov
1338 – 1349
PDF (Russian)
Springer
Lattice of normal subgroups of a group of local isometries of the boundary of a spherically homogeneous tree
Ya. V. Lavrenyuk, V. I. Sushchanskii
1350–1356
PDF (Russian)
Springer
On conjugacy in groups of finite-state automorphisms of rooted trees
A. V. Russev
1357–1366
PDF (Ukrainian)
Springer
Finite absolute continuity of Gaussian measures on infinite-dimensional spaces
G. V. Ryabov
1367–1377
PDF (Russian)
Springer
Local behavior of Q-homeomorphisms in Loewner spaces
R. R. Salimov
1378–1388
PDF (Russian)
Springer
On the normality of families of space mappings with branching
E. A. Sevost'yanov
1389–1400
PDF (Russian)
Springer
Global exponential stability of a class of neural networks with unbounded delays
Anh Tuan Duong, Thi Loan Tran
1401–1413
PDF
Springer
Short communications
Continuum cardinality of the set of solutions of one class of equations that contain the function of frequency of ternary digits of a number
O. V. Kotova
1414–1421
PDF (Ukrainian)
Springer
Problem with pulse action for a linear stochastic parabolic equation of higher order
H. M. Perun
1422–1426
PDF (Ukrainian)
Springer
Solutions of the Kirkwood–Salsburg equation for a lattice classical system of one-dimensional oscillators with positive finite-range many-body interaction potentials
W. I. Skrypnik
1427–1433
PDF (Ukrainian)
Springer
On the hill stability of motion in the three-body problem
S. P. Sosnitskii
1434–1440
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians